MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF71
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic gastric sleeve.Event description: rep was not present for the case.Limited information is available at the time of report.When removing the trocar and obturator it was noticed that the tip of the obturator was broken.The surgeon was unable to locate the broken pieces of the obturator inside the patient.There is no patient injury to date, the procedure occurred "a few weeks ago." product available for return.Additional information was received via email on 16aug2021 from account manager i, applied medical: hospital risk management has not replied after multiple attempts and urging the or staff.The rep will continue to try to get additional information about the event.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the root cause of the event.
 
Event or Problem Description
Procedure performed: laparoscopic gastric sleeve.Event description: rep was not present for the case.Limited information is available at the time of report.When removing the trocar and obturator it was noticed that the tip of the obturator was broken.The surgeon was unable to locate the broken pieces of the obturator inside the patient.There is no patient injury to date, the procedure occurred "a few weeks ago." product available for return.Additional information was received via email on (b)(6)2021 from account manager i, applied medical: hospital risk management has not replied after multiple attempts and urging the or staff.The rep will continue to try to get additional information about the event.Additional information was received via email on 20aug2021 from account manager i, applied medical: the rep had tried again and had gotten no further information past [their] last update.Patient status: no patient injury.

Brand Name
CTF71, KII FIOS 12X150MM Z-THREAD, 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key12337324
Report Number2027111-2021-00606
Device Sequence Number2806364
Product Code GCJ
UDI-Device Identifier00607915125035
UDI-Public(01)00607915125035(17)240407(30)01(10)1411607
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2024
Device Model NumberCTF71
Device Catalogue Number101470688
Device Lot Number1411607
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/06/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date11/03/2021
Patient Sequence Number1